# SDR REXA2022020300214

- Difficulty date: December 23, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690375421
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STGR 15L IS CORRODED FROM F.S. 907 TO F.S. 969. REPLACED SEAT TRACK P/N SH690-37542-1 STGR 15L FROM F.S. 907 TO F.S. 969  IAW CRJ900 AMM 53-00-49-400-801-A07 AND MHIRJ EO DWG# SH690-37542 IDENTIFIER SNIEO S01
